| Model Number |
1804350-28 |
| Medical Device Problem Codes |
Failure to Advance (2524); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported the procedure was to treat a lesion in the left anterior descending (lad) artery.The 3.5x28mm xience skypoint stent delivery system (sds) failed to cross the target lesion due to the anatomy; therefore, the sds was removed from the patient and it was noted that there were frayed strings on/under the stent that appeared to resemble clear plastic.Another xience skypoint stent was used to continue the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection and dimensional analysis were performed on the returned device.The reported contamination was confirmed.The reported failure to advance could not be replicated in a testing environment as it was related to operational context of the procedure.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported failure to advance appears to be related to circumstances of the procedure.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported contamination could not be determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.